1999 journal article
Linear programming with fuzzy coefficients in constraints
Computers & Mathematics With Applications, 37(10), 63–76.
By: S. Fang, C. Hu, H. Wang & S. Wu
1998 journal article
Fuzzy resolution on the infeasibility of variational inequality
European Journal of Operational Research, 106(1), 198–203.
By: H. Wang & H. Liao
Open access is the free, immediate, online availability of research
articles. Making your research open access allows researchers across
to globe read and interact with your work which may increase citations
to your work.
For more information on open access and how you can increase your research impact, contact
the Copyright & Digital Scholarship Center (CDSC)